# SDR HNAA2017051900176

- Difficulty date: May 18, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N943
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 67,975 hours, 76,797 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Unit
- Condition: Inoperative
- Location: Nlg
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NOSEWHEEL STEERING WILL NOT COME ON, DURING TROUBLESHOOTING,  FOUND THE GEAR DOORS WOULD NOT CLOSE WITH ENGINES RUNNING. CONFIRMED O/H BYPASS DOOR IS CLOSED. SLAVED IN LANDING GEAR CONTROL PANEL NO FIX, REINSTALLED ORIGINAL. WAS UNABLE TO  HEAR LANDING GEAR SELECTOR VALVES CLICKING. INSPECTED BYPASS VALVE, NO OBVIOUS DEFECTS NOTED.
